# SDR 08FDEA04853

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996300200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT FLOOR PANEL NR 161 GF IS DAMAGED.  FABRICATED NEW PANEL IAW DWG. SRZ 25-005.  FABBED TOP SHEET IAW SRZ DWG. 25-005. ATTACHED TOP SHEET IAW DWG SRZ 25-005. PART MARKED IAW GMM 7-0-1000.
